# SDR 07FDEA01628

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,604 hours, 11,868 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: A53974482204
- Condition: Misaligned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO INSTALLATION OF A STRINGER CONNECTING SECTION FOUND THAT THE NEW SECTION IS NOT POSSIBLE TO INSTALL.  REPAIR PERFORMED BY FABRICATION OF A LONGER CONNECTING SECTION PER DWR A539-74482, APPROVED BY EA 6-5317-99210 AND RAS/DAHAM/4030706/2006 ISS A.
